Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taken Primolut to postpone periods. Spotting, brown discharge. What is wrong?

hi, i had my regular period in Jan 11. after which i had take primolut n to postpone in feb on 10th till 19th. i got my period on 21st feb, but not that heavy for 4-5 days. from 20th of march i am spotting, with brown discharge daily. the discharge is mucous. Can u suggest whats wrong and when would i get my regular period?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Hormonal imbalance is there ,but evaluation is necessary , so get in ultrasound of uterus and ovaries .
Consult a gynaecologist and get his opinion.
Good luck.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor